Top 10 Best Night Quill Reviews & Comparison

Find the perfect night quill for your needs in 2023, with our extensive research and 48075 verified customer reviews. Get expert insights from real users to help you make an informed decision quickly and easily!

List Of Top Night Quill 2023

Bestseller No. 1
Vicks NyQuil LiquiCaps, Nighttime Relief of Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, 48 LiquiCaps
  • FAST, POWERFUL MULTI-SYMPTOM RELIEF for your headache, fever, sore throat, minor aches and pains, sneezing, runny nose, and cough
  • EFFECTIVE NIGHTTIME COLD & FLU SYMPTOM RELIEF. NyQuil Cold & Flu Liquicaps temporarily relieves common cold & flu symptoms so you can get the rest you need
  • FAST RELIEF SO YOU CAN SLEEP. Don't let your cold keep you up. Just one dose of NyQuil starts working fast to provide effective cold & flu relief
  • POWER THROUGH YOUR WORST COLD & FLU SYMPTOMS. Life doesn’t stop when you have a cold. NyQuil relieves bothersome symptoms such as cough and fever so that you can get the rest you need
  • WORLD'S #1 SELLING OTC COUGH AND COLD BRAND**. Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
Bestseller No. 2
Vicks NyQuil SEVERE Cold & Flu Liquid Berry Flavored Medicine, Max Strength Nighttime Relief for Fever, Sore Throat, Minor Aches And Pains, Nasal Congestion, Sneezing, Cough, Twin Pack, 2 x 12 FL OZ
  • POWERFUL, MAXIMUM STRENGTH 9-SYMPTOM RELIEF: NyQuil SEVERE relieves coughing, sneezing, stuffy nose, minor body pain, sinus congestion, sinus pressure, sore throat, headache, and fever
  • POWERFUL NIGHTTIME COLD & FLU RELIEF: NyQuil SEVERE temporarily relieves common cold & flu symptoms so you can get the rest you need
  • FAST RELIEF SO YOU CAN SLEEP: Don't let your cold keep you up, Just one dose of NyQuil SEVERE starts working fast to provide effective cold & flu relief
  • GREAT-TASTING BERRY FLAVORED NYQUIL: Get the same cold & flu relief you expect from NyQuil SEVERE in a berry flavor
  • WORLD'S #1 SELLING OTC COUGH AND COLD BRAND** Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
SaleBestseller No. 3
ZzzQuil, Nighttime Sleep Aid Liquid, 50 mg Diphenhydramine HCl, No.1 Sleep-Aid Brand, Warming Berry Flavor, Non-Habit Forming, 12 FL OZ
  • Helps you Fall Asleep in Less than 20 Minutes
  • Sleep Soundly. Wake Refreshed
  • Not for Pain. Just for Sleep
  • Non-Habit Forming
  • Ensure Time to Get a Sufficient Night's Sleep (7-8 hours)
Bestseller No. 4
Vicks DayQuil and NyQuil Combo Pack, Cold & Flu Medicine, Powerful Multi-Symptom Daytime And Nighttime Relief For Headache, Fever, Sore Throat, Cough, 72 Count, 48 DayQuil, 24 NyQuil Liquicaps
  • FAST, POWERFUL MULTI-SYMPTOM RELIEF: Use non-drowsy DayQuil for daytime relief and at night try NyQuil for fast relief so you can rest
  • EFFECTIVE COLD & FLU SYMPTOM RELIEF: DayQuil and NyQuil Cold & Flu medicine temporarily relieve common cold & flu symptoms
  • FEEL BETTER FAST: Just one dose starts working fast to provide effective cold & flu relief
  • POWER THROUGH YOUR WORST COLD & FLU SYMPTOMS: Life doesn’t stop when you have a cold, DayQuil and NyQuil relieve bothersome symptoms, such as cough and fever, day and night
  • WORLD'S #1 SELLING OTC COUGH AND COLD BRAND** Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
SaleBestseller No. 5
ZzzQuil, Nighttime Sleep Aid Liquid, 50 mg Diphenhydramine HCl, No.1 Sleep-Aid Brand, Warming Berry Flavor, Non-Habit Forming, 12 Fl Oz (Pack of 2)
  • ZzzQuil helps you fall alseep in as little as 20 minutes.
  • #1 Sleep-Aid Brand
  • Sleep Soundly. Wake Refreshed.
  • Ensure Time to Get a Sufficient Night's Sleep (7-8 hours)
  • Diphenhydramine HCI 50mg (in each 30 mL)
Bestseller No. 6
Vicks DayQuil and NyQuil SEVERE Combo, Cold & Flu Medicine, Max Strength Relief For Fever, Sore Throat, Nasal Congestion, Sinus Pressure, Stuffy Nose, Cough, 48 Count, 32 DayQuil, 16 NyQuil
  • POWERFUL, MAXIMUM STRENGTH 9-SYMPTOM RELIEF: Use non-drowsy DayQuil SEVERE for daytime relief and at night try NyQuil SEVERE for fast relief so you can rest
  • POWERFUL COLD & FLU RELIEF: DayQuil and NyQuil SEVERE temporarily relieve common cold & flu symptoms
  • NOTHING WORKS FASTER: Just one dose starts working fast to provide effective cold & flu relief
  • PROVEN RELIEF FOR YOUR WORST COLD & FLU SYMPTOMS: Life doesn’t stop when you have a cold, NyQuil and DayQuil SEVERE tackle your most bothersome cold & flu symptoms taking you from 9 to none
  • WORLD'S #1 SELLING OTC COUGH AND COLD BRAND** Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
SaleBestseller No. 7
ZzzQuil, Nighttime Sleep Aid Liquid, 50 mg Diphenhydramine HCl, No.1 Sleep-Aid Brand, Calming Vanilla Cherry Flavor, Non-Habit Forming, 12 FL OZ
  • WORLD’S #1 SLEEP AID BRAND: ZzzQuil was developed by the trusted sleep experts at Vicks, because everyone deserves a great night’s sleep
  • FALL ASLEEP FAST: ZzzQuil Liquid helps you fall asleep in as little as 20 minutes
  • NON-HABIT FORMING: All ZzzQuil products are non-habit forming and specifically formulated with clinically proven ingredients by our team of dedicated scientists
  • WAKE REFRESHED: Helps you sleep soundly tonight so you wake up refreshed tomorrow
  • GREAT TASTE: This fast acting liquid is flavored with delicious Calming Vanilla Cherry – you'll look forward to falling asleep whether you are at home, or traveling through multiple time-zones
Bestseller No. 8
Amazon Basic Care Daytime Cold & Flu Liquid; Cold Care for Daytime Cold and Flu, 12 Fluid Ounces
  • ACTIVE INGREDIENTS: This cold and flu medicine contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant) which compare to the active ingredients in Vicks DayQuil Cold and Flu
  • MULTI-SYMPTOM RELIEF: Temporarily relieves headache, fever, sore throat, minor aches and pains, nasal congestion and cough due to the common cold and flu
  • NON-DROWSY: Each dose is designed for daytime use, so you can get through the day
  • MAXIMUM STRENGTH: When a cold or flu strikes, you need powerful relief
  • FOR AGES 6 AND OVER: For adults and children ages 6 and older; take as directed for cold and flu medicine that is alcohol, antihistamine and gluten free
SaleBestseller No. 9
Mucinex Maximum Strength Fast-Max Cold & Flu and Nightshift, All-in-One Multi Symptom Relief Liquid, 6 Fl Oz - 2 Count (Pack of 1)
  • MAXIMUM STRENGTH MUCINEX FAST-MAX COLD & FLU: Day and Night Cold & Flu Multi-Symptom Relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast and powerful relief
  • #1 TRUSTED COLD & COUGH BRAND: Mucinex is the #1 Cold and Cough brand doctors trust* and #1 Pharmacist Recommended Brand
  • FSA HSA Eligible: Save Up to 30%. Cover out-of-pocket expenses with pre-tax dollars
  • DAY TIME MULTI-SYMPTOM RELIEF: Maximum Strength Mucinex Fast-Max Cold & Flu relieve cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, reduces fever, relieves body pain, headache and sore throat
  • NIGHT TIME MULTI-SYMPTOM RELIEF: Maximum Strength Mucinex NightShift Severe Cold & Flu Caplets relieve cough, nasal congestion that leads to stuffy nose, reduces fever, relieves body pain, headache, sneezing, runny nose, sore and itchy throat
Bestseller No. 10
Vicks DayQuil and NyQuil SEVERE Cold & Flu Berry Liquid Medicine, Max Strength Relief for Headache, Fever, Sore Throat, Nasal Congestion, Cough, Combo Pack, 2 x 12 oz Bottles, 1 NyQuil, 1 DayQuil
  • POWERFUL, MAXIMUM STRENGTH 9-SYMPTOM RELIEF: Use non-drowsy DayQuil SEVERE for daytime relief and at night try NyQuil SEVERE for fast relief so you can rest
  • POWERFUL COLD & FLU RELIEF: DayQuil and NyQuil SEVERE temporarily relieve common cold & flu symptoms
  • NOTHING WORKS FASTER: Just one dose starts working fast to provide effective cold & flu relief
  • PROVEN RELIEF FOR YOUR WORST COLD & FLU SYMPTOMS: Life doesn’t stop when you have a cold, NyQuil and DayQuil SEVERE tackle your most bothersome cold & flu symptoms taking you from 9 to none
  • WORLD'S #1 SELLING OTC COUGH AND COLD BRAND** Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
Bestseller No. 11
Vicks DayQuil & NyQuil Severe Honey Combo Pack, Cold & Flu Medicine, Max Strength Relief for Fever, Sore Throat, Sinus Pressure, Stuffy Nose, Honey Flavor, 2 x 12 oz Bottles, 1 NyQuil, 1 DayQuil
  • GREAT-TASTING HONEY FLAVORED DAYQUIL AND NYQUIL: Get the same cold & flu relief you expect from DayQuil & NyQuil SEVERE in a great-tasting honey-licious flavor
  • POWERFUL, MAXIMUM STRENGTH 9-SYMPTOM RELIEF DAY AND NIGHT: Use non-drowsy DayQuil SEVERE Honey for daytime and at night try NyQuil SEVERE Honey for fast relief so you can rest
  • POWERFUL COLD & FLU RELIEF: DayQuil and NyQuil SEVERE Honey formulas are flavored with real honey & temporarily relieve common cold & flu symptoms
  • PROVEN RELIEF FOR YOUR WORST COLD & FLU SYMPTOMS: Life doesn’t stop when you have a cold, NyQuil and DayQuil SEVERE Honey tackle your most bothersome cold & flu symptoms taking you from 9 to none
  • WORLD'S #1 SELLING OTC COUGH AND COLD BRAND** Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
SaleBestseller No. 12
Mucinex Fast-Max Maximum Strength Cold & Flu Day and Night Medicine, All-in-One Multi-Symptom Relief Liquid Gels – 24 count (16 Day time + 8 Night time) (Packaging May Vary)
  • MAXIMUM STRENGTH MUCINEX FAST-MAX COLD & FLU: Multi-Symptom Relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful medicine
  • DAY TIME MULTI-SYMPTOM RELIEF: Maximum Strength Day Time Cold and Flu helps reduce fever, relieve cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, minor aches and pains, headache and sore throat
  • NIGHT TIME MULTI-SYMPTOM RELIEF: Maximum Strength Night Time Cold and Flu helps reduce fever, relieve cough, nasal congestion that leads to stuffy nose, minor aches and pains, headache, sneezing, runny nose and sore and itchy throat
  • # 1 TRUSTED COLD & COUGH BRAND: #1 Cold and Cough brand doctors trust* and #1 Pharmacist Recommended Brand**
  • DAY TIME ACTIVE INGREDIENTS PER LIQUID GEL: Contains Acetaminophen - Pain reliever and Fever reducer; Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal Decongestant
Bestseller No. 13
Vicks DayQuil and NyQuil Combo Pack, Cold & Flu Medicine, Powerful Multi-Symptom Daytime And Nighttime Relief For Headache, Fever, Sore Throat, Cough, 24 Count, 16 DayQuil, 8 NyQuil Liquicaps
  • FAST, POWERFUL MULTI-SYMPTOM RELIEF: Use non-drowsy DayQuil for daytime relief and at night try NyQuil for fast relief so you can rest
  • EFFECTIVE COLD & FLU SYMPTOM RELIEF: DayQuil and NyQuil Cold & Flu medicine temporarily relieve common cold & flu symptoms
  • FEEL BETTER FAST: Just one dose starts working fast to provide effective cold & flu relief
  • POWER THROUGH YOUR WORST COLD & FLU SYMPTOMS: Life doesn’t stop when you have a cold, DayQuil and NyQuil relieve bothersome symptoms, such as cough and fever, day and night
  • WORLD'S #1 SELLING OTC COUGH AND COLD BRAND** Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
Bestseller No. 14
Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 Count
  • 24-count combo pack of Tylenol Cold + Flu Severe Day/Night Caplets for multi-symptom cold and flu symptom relief. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day
  • The Daytime relief caplets are formulated to reduce fever, loosen phlegm and relieve headache, body aches, cough, sore throat, nasal congestion and chest congestion
  • The Nighttime relief caplets help reduce fever and relieve runny nose, sneezing, headache, cough, sore throat, nasal congestion, sinus congestion and pressure
  • Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant
  • The Daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm (mucus) to make coughs more productive. The Nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.
Bestseller No. 15
ZzzQuil ULTRA, Nighttime Sleep Aid Liquid, 25 mg Doxylamine Succinate, No.1 Sleep Aid Brand, Fall Asleep Fast, Stay Asleep Longer, 48 Count
  • FROM THE MAKERS OF VICKS NYQUIL: When you really really need to sleep
  • STAY ASLEEP LONGER: ZzzQuil Ultra is clinically proven to help you stay asleep up to 27% longer*
  • WORLD’S #1 SLEEP AID BRAND: No other brand helps as many people get great sleep as ZzzQuil
  • FALL ASLEEP FAST: ZzzQuil Ultra helps you fall asleep fast and get less interrupted sleep all through the night*
  • CLINICALLY TESTED, PROVEN EFFECTIVE: ZzzQuil Ultra tablets contain doxylamine succinate, a non-habit forming ingredient that helps you get better, more restful sleep all night.* 1 tablet per dose.
Bestseller No. 16
Amazon Basic Care Nighttime Severe Vapor Ice Cold and Flu, Coated Caplets, Temporarily relieves Common Cold and flu Symptoms Like runny Nose and Sneezing
  • ACTIVE INGREDIENTS: This product contains a pain reliever/fever reducer, cough suppressant, antihistamine and nasal decongestant. Compare to the active ingredients in Vicks NyQuil Severe+ VapoCOOL
  • EFFECTIVE: Temporarily relieves common cold and flu symptoms such as nasal congestion, sinus congestion and pressure, runny nose and sneezing, minor aches and pain, sore throat and cough
  • COATED CAPLETS provide maximum strength, common cold and flu symptom relief
  • NIGHTTIME COLD and FLU RELIEF for minor aches and pains, fever, nasal congestion, sinus pressure, sneezing, runny nose and cough
  • VAPOR ICE: Soothing Vapor Ice flavor in gluten free cold and flu symptom medicine
Bestseller No. 17
Amazon Basic Care Night Time Sleep-Aid Liquid, Helps You Fall Asleep, Relieves Occasional Sleeplessness, Mixed Berry Flavor, 12 Fluid Ounces
  • ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Night Time Sleep-Aid Liquid is diphenhydramine HCl 50 mg per 30 mL, which compares to Vicks ZzzQuil active ingredient
  • RECOMMENDED BY DOCTORS: Diphenhydramine HCl is the number one doctor recommended sleep-aid active ingredient (of U.S. physicians surveyed by an independent market research firm)
  • NON-HABIT FORMING: Sleep soundly with one dose of Amazon Basic Care Night Time Sleep-Aid Liquid; it relieves occasional sleeplessness and helps you fall asleep
  • NO PILLS: Amazon Basic Care Night Time Sleep-Aid is a liquid formula that helps you fall asleep without the use of pills; for adults and children ages 12 years and over
  • BERRY FLAVOR: Featuring tasty mixed berry flavor, Amazon Basic Care Night Time Sleep-Aid is also gluten free
Bestseller No. 18
Amazon Basic Care Cold & Flu Relief Multi-Symptom Daytime/Nighttime Combo Pack Softgels; Cold Medicine, 48 Count
  • ACTIVE INGREDIENTS: Compare to the active ingredients in Vicks DayQuil Cold & Flu and Vicks NyQuil Cold & Flu
  • NON-DROWSY DAYTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, nasal congestion, cough, and minor aches and pains
  • NIGHTTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, sneezing, runny nose, cough, and minor aches and pains
  • PAIN RELIEVER AND FEVER REDUCER: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat
  • COLD AND FLU: Influenza (flu) and the common cold are respiratory illnesses caused by viruses. A cold medicine like Cold & Flu Relief Multi-Symptom Daytime/Nighttime can help
SaleBestseller No. 20
ZzzQuil Nighttime Pain Relief Sleep Aid Liquid, 2 Bottles of 12 fl oz, Total 24 fl oz, Max Strength Pain Reliever, Non-Habit Forming
  • SLEEP FOR WHEN PAIN KEEPS YOU UP. For the Sound Sleep you want and the Pain Relief you need
  • FALL ASLEEP FAST. ZzzQuil Night Pain helps you fall asleep in as little as 20 minutes
  • MAX STRENGTH RELIEF. For Sleep + Pain so you can fall asleep and wake refreshed
  • NON-HABIT FORMING. ZzzQuil Night Pain contains non-habit forming ingredients: Diphenhydramine HCI to help you get the sleep you need and Acetaminophen for pain relief
  • AMERICA’S #1 SLEEP BRAND.* From the trusted Sleep Experts at Vicks

At Fridakahlofans, we want to help you make the right night quill for your individual needs and have compiled our reviews with that goal in mind. If ours has been a useful resource on your journey of discovery, please show us some love by sharing it!

Leave a Comment